# SDR VTZA990176

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Gen
- Part number: 7011672112
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAD/EWR - FLT 7620 - DURING APPROACH, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NR 1 SYMBOL GENERATOR FAILED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
